# SDR DALA13012330922

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 65,562 hours, 50,262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX, A WIRE WAS FOUND BROKEN SUPPLYING POWER TO THE LT VENTRAL STAIR EMERGENCY EXIT LIGHT.  THE EMERGENCY LIGHT WIRING WAS REPAIRED IAW WIRING MANUAL REF 20-50.
